Per citar aquest document: http://ddd.uab.cat/record/36293
Supersolutions and stabilization of the solution of a nonlinear parabolic system.
Elouardi, Hamid
De Thelin, François

Data: 1989
Resum: Let us consider a nonlinear parabolic system of the following type: [la fórmula corresponent es troba al document] with Dirichlet boundary conditions and initial data. In this paper, we construct sub-supersolutions of (S), and by use of them, we prove that, for tn→ +∞, the solution of (S) converges to some solution of the elliptic system associated with (S).
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 2 (1989) p. 369-381, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37593
DOI: 10.5565/PUBLMAT_33289_13
DOI: 10.5565/37593


13 p, 244.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-29, darrera modificació el 2017-05-24



   Favorit i Compartir